# SDR IPXA2023110774176

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,075 hours, 16,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR R1 SLIDE/RAFT INDICATOR LIGHT DID NOT ILLUMINATE DURING PRE-FLIGHT TEST. REMOVED AND INSTALLED R1 SLIDE/RAFT INDICATOR LIGHT ASSY. OPS CHECK GOOD. NO DEFECTS NOTED. PER AMM 25-61-04/401
